I am suffering from B12 deficiency since last six months. I am continuously taking B12 tablets but as a stop taking it I feel same symptoms again.( numbness, pain in whole body Specifically in arms). I have consulted two different doctors (1.MS Ortho, 2.MD Medicine). I am confused now whome to consult.
Like the answers? Chat privately for 24 hours with the doctor of your choice
check if you have calcium deficiency also....because it can also give you same symptoms..or any cervical problem which also causes pain and numbness in arms..if you rule out these two things and the problem persists then it might be because of malabsorption of vit.B12 from your gut...then your Dr.will suggest you vit.B12 inj...I hope this will help
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.